Exact order of approximation of periodic functions by one nonclassical method of summation of Fourier series

Authors

  • O. V. Kotova Донец. нац. ун-т
  • R. M. Trigub Донец. нац. ун-т

Abstract

By using an exact estimate for approximation by known trigonometric polynomials, we strengthen a Jackson-type theorem. Moreover, we determine the exact order of approximation of some periodic functions by these polynomials. For this purpose, we introduce a special modulus of smoothness.

Published

25.07.2012

Issue

Section

Research articles

How to Cite

Kotova, O. V., and R. M. Trigub. “Exact Order of Approximation of Periodic Functions by One Nonclassical Method of Summation of Fourier Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 7, July 2012, pp. 954-69, https://umj.imath.kiev.ua/index.php/umj/article/view/2631.